Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Commutators for the maximal and sharp functions


Authors: Jesús Bastero, Mario Milman and Francisco J. Ruiz
Journal: Proc. Amer. Math. Soc. 128 (2000), 3329-3334
MSC (2000): Primary 42B25, 46E30
Published electronically: May 11, 2000
MathSciNet review: 1777580
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

The class of functions for which the commutator with the Hardy-Littlewood maximal function or the maximal sharp function are bounded on $L^q$ are characterized and proved to be the same.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25, 46E30

Retrieve articles in all journals with MSC (2000): 42B25, 46E30


Additional Information

Jesús Bastero
Affiliation: Department of Mathematics, University of Zaragoza, 50009-Zaragoza, Spain
Email: bastero@posta.unizar.es

Mario Milman
Affiliation: Department of Mathematics, Florida Atlantic University, Boca Raton, Florida 33431
Email: interpol@bellsouth.net

Francisco J. Ruiz
Affiliation: Department of Mathematics, University of Zaragoza, 50009-Zaragoza, Spain
Email: fjruiz@posta.unizar.es

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05763-4
PII: S 0002-9939(00)05763-4
Keywords: Maximal functions, sharp function, BMO, commutators
Received by editor(s): January 6, 1999
Published electronically: May 11, 2000
Additional Notes: The first author was partially supported by DGES
The second author’s research was partially supported by the “Comisión de Doctorado” from the University of Zaragoza during his visit there
The third author was partially supported by DGES and UR
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society